# SDR ASOA2016022614512

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 17,433 hours, 11,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN UNDER FORWARD F/A JUMPSEAT MISSING COVER.  REPLACED LENS FOR FLOOR FLOOD LIGHT ENTRANCE IAW AMM 33-51-11.
